# SDR DXTA2024110101004

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 3,780 hours, 2,495 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL INTO IAD, WE EXPERIENCED MOMENTARY SEVERE TURBULENCE, LASTING SEVERAL SECONDS, WHILE BEING VECTORED ACROSS PARALLEL FINALS. WE SUSPECTED WAKE TURBULENCE (UNKNOWN AIRCRAFT.) CONFIGURATION WAS FLAPS 2, GEAR UP. AIRSPEED ESTIMATED 170-180.   COMPLIED WITH AMM 05-50-00 SEVERE AIR TURBULENCE OR SEVERE MANEUVERS INSPECTION, ACCOMPLISHED FUSELAGE INSPECTION STEP A (I THROUGH 4), ACCOMPLISHED STABILIZER INSPECTION STEP B (1 THROUGH 5)  ACCOMPLISHED WING INSPECTION STEP C (1 THROUGH 2), ALL WITH NO DEFECTS NOTED,
